Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Increased body temperature, nausea after eating frozen yogurt. Took ibuprofen. What is the reason?

I ve just recently treated myself to a bowl of frozen yogurt and as I arrived home I noticed I was very tired. As I prepared to lie down I realized that my head and ears began to feel as though they were increasing in temperature. After 10 minutes or so I started to feel slightly nauseous and moved to a sitting position. After another 10 minutes, I took a single Ibuprofen tablet and have been browsing the web and taking small drinks of water for the past 20 minutes while looking through the internet for solutions. I d like to mention that I ve had a low-grade fever around 99.3-99.6 for the entire time.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Welcome to health care magic!

From your question it looks like you have developed some kind of food poisoning or allergic reaction to the frozen yogurt.
You are feeling nausea, and head and ears began to feel warm...Taking ibuprofen will not do much except decrease the reaction of your body to infection....but not cure it..

From my clinical experince I can say that if it possible, please vomit out, this will help in clearing your stomach of yogurt which is not absorbed and reduce the effect.

Had I been treating you I would start you on an antibiotic as you have started feeling feverish, this will curb the infection; along with that start paracetamol 500 mg for fever..An antacid with an antiemetic , like Omeprazole with domperidone will take care of nausea, gastritis.

It is not uncommon to get infection by eating frozen take care next time you do so...many times the temperature is not maintained adequately while storing them and food gets spoiled. However, donot worry, with treatment you will get completely well..

Hope the reply is useful
feel free to ask more questions
Dr. Manisha Gopal
Answered: Fri, 22 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor